National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
1    
On the four-dimensional T2-manifolds of positive Ricci curvature 期刊论文

Siberian Mathematical Journal     ISSN:0037-4466  Volume:48  Issue:5  Page:778-783  

Bazaikin Ya V;   Matvienko I V;  

文摘信息 问图书馆员

2    
INTUITIONISTIC ELEMENTARY ARITHMETIC 期刊论文

SIBERIAN MATHEMATICAL JOURNAL     ISSN:0037-4466  Volume:33  Issue:2  Page:195-200  

BOCHERNIKOV VY;  

被引频次:0

问图书馆员

3    
THE INVERSE PROBLEM OF POTENTIAL-THEORY IN PIECEWISE-SMOOTH MULTICONNECTED DOMAINS 期刊论文

SIBERIAN MATHEMATICAL JOURNAL     ISSN:0037-4466  Volume:33  Issue:1  Page:161-165  

KAPANADZE DV;  

被引频次:0

问图书馆员

4    
Instability of stationary sets of nonlinear systems of differential equations 期刊论文

Siberian Mathematical Journal     ISSN:0037-4466  Volume:25  Issue:2  Page:200-206  

Barabanov N. E;  

问图书馆员

5    
Capacity and continuation of functions with generalized derivatives 期刊论文

Siberian Mathematical Journal     ISSN:0037-4466  Volume:23  Issue:1  Page:36-44  

Gol'dshtein V. M;  

问图书馆员

6    
Сибирский математический журнал 期刊

PUBLISHER:Наука  ISSN:0037-4474  

Институт;   математики;   им.;   С.;   Л.;   ...

来源数据库:Directory of Open Access Journal

获取全文问图书馆员

作者信息:×